Annali di Matematica Pura ed Applicata

, Volume 160, Issue 1, pp 321–330

Upper semicontinuity of Nemytskij operators

  • A. Cellina
  • A. Fryszkowski
  • T. Rzezuchowski


The upper semicontinuity of the Nemytskij map from Lp to Lq, associated to a multivalued map G(λ, x) upper semicontinuous in x, si proved.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    J. P. Aubin -A. Cellina,Differential Inclusions, Springer-Verlag, Berlin, Heidelberg, New York, Tokyo (1984).Google Scholar
  2. [2]
    C. Castaing -M. Valadier,Convex Analysis and Measurable Multifunctions, Springer-Verlag, Berlin, Heidelber, New York (1977).Google Scholar
  3. [3]
    G,Colombo - M.Tosques,Multivalued perturbations for a class of nonlinear evolution equations, Ann. Mat. Pura Appl., to appear.Google Scholar
  4. [4]
    C. J. Himmelberg,Measurable relations, Fund. Math.,87 (1975), pp. 53–72.Google Scholar
  5. [5]
    M. A.Krasnoselkij,Topological Methods in the Theory of Nonlinear Integral Equations, Pergamon Press (1964).Google Scholar
  6. [6]
    D. Lupo,A bifurcation result for a Dirichlet problem with discontinuous nonlinearity, Rend. Circ. Mat. Palermo,38 (1989), 305–318.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1991

Authors and Affiliations

  • A. Cellina
    • 1
  • A. Fryszkowski
    • 2
  • T. Rzezuchowski
    • 3
  1. 1.S.I.S.S.A.Trieste
  2. 2.ZyrardowPoland
  3. 3.WarszawaPoland

Personalised recommendations